# SDR SWIA2020012147920

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT EQUIPMENT BAY FS624 STGR 14 R/H CLIP IS CRACKED.       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW CLIP P/N 601-350-52 AT R/H STGR 14.   REF:  CRJ200 SRM AND DWG COMPLIED WITH SKYWEST TASK CARD.
